Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Knots with identical Khovanov homology

Liam Watson

Algebraic & Geometric Topology 7 (2007) 1389–1407

arXiv: math.GT/0606630

Abstract

We give a recipe for constructing families of distinct knots that have identical Khovanov homology and give examples of pairs of prime knots, as well as infinite families, with this property.

Keywords
Khovanov homology, knots
Mathematical Subject Classification 2000
Primary: 57M25, 57M27
References
Publication
Received: 9 January 2007
Revised: 5 August 2007
Accepted: 10 September 2007
Published: 15 October 2007
Authors
Liam Watson
Département de Mathématiques
Université du Québec à Montréal
Montréal
Canada
H3C 3P8
http://www.cirget.uqam.ca/~liam/